# SDR 04FDEA01391

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT FOUND CORROSION AT STA 457 LT 87 INCHES. REMOVED IAW SRM 51-31-01 VOL II, NEW SUPPORT MACHINED AS PER DWG ABA8356 AND INSTALLED IAW SRM 51-31-01 VOL II.
